Bibliographie
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1885)
- Volume: 4, page 565-573
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Bibliographie." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 4 (1885): 565-573. <http://eudml.org/doc/100108>.
@article{Unknown1885,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {565-573},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Bibliographie},
url = {http://eudml.org/doc/100108},
volume = {4},
year = {1885},
}
TY - JOUR
TI - Bibliographie
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1885
PB - Carilian-Goeury et Vor Dalmont
VL - 4
SP - 565
EP - 573
LA - fre
UR - http://eudml.org/doc/100108
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.